# SDR HMG2002F00002

- Difficulty date: July 8, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N224CR
- Make and model: Beech 300BEECH
- Aircraft serial: FL60
- Engine: Pwa PT6A60A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Part number: 13091003140
- Condition: Departed
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT INBOARD NACELLE DOOR DEPARTED AIRCRAFT IN FLIGHT AND PUNCTURED THE FUSELAGE.
